Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

136 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest remedy for sensitivity post circumcision

Answered by
Dr.
Dr. Raju A.T

General & Family Physician

Practicing since :2008

Answered : 3772 Questions

default
Posted on Sat, 9 Aug 2014 in Penis Problems
Question: I was circumcised. I HV got over sensitivity problem on my penis, where frenulum joins the skin, on bottom side of penis. Once while shaving, a small potion got cut where frenulum joins the red skin and the new skin developed there has become rough ( say like minute burrs / projections, compared to smooth and less sensitive adjacent skin) and sensitive for touch, always irritating sensation, feels like warm/hot there. While in sex, that sensation is leading to PE within seconds. But when I apply xylocain 5% or delay sprays, just on that area, I could last for long time.

What is the permanent solution to overcome this problem... Any madicene to make that small portion permanently numb/kill sensitivity...or any treatment available....whether cut that portion and join the adjacent skin and stitch will solve?.

Please help? This is killing my confidence levels on bed and using cream/sparays timely is not convenient.
doctor
Answered by Dr. Raju A.T 5 hours later
Brief Answer:
Give it time

Detailed Answer:
Hi,

Thanks for your query.

There could be a scar tissue developed with lot of neural elements which made the part sensitive.

Need not worry such part's sensitivity get reduced over time duration, which could be a year or two.

Surgery can solve the problem but cant assure you on the same.

I am afraid there are no medication which can alleviate the sensitivity other than a local anesthetic gel.

Hope, I answered your query.

Wish you good health.

Regards,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Raju A.T 7 hours later
Thank I for reply. But as u said, over a period of time, i hv noticed that sensation is increasing and becoming more uncomfortable. Other than local temporary numbing creams, can u suggest any other way to come out of this problem to a great extent. Only that about 5mm area is making me to collapse. If any drug to make is less sensitive for ever... Or should I see some urologist or neurologist and what solution should I ask for? Plz guide me.
doctor
Answered by Dr. Raju A.T 4 minutes later
Brief Answer:
It does comes down over time

Detailed Answer:
Hi,

Thanks for your query.

Yes, it does become less sensitive over coming days for sure. It may display increment in the beginning but later after some point it starts getting less sensitive. This is a common entity.

You can also opt for a surgery and you may have to consult a Urologist for the same. A chemical cauterization can also serve the purpose without a surgery.

Regards,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Raju A.T 16 minutes later
Thank u for immediate reply. Can u plz explain what is chemical cauterization and what I need to do. Plz advise.
doctor
Answered by Dr. Raju A.T 15 hours later
Brief Answer:
Chemical cauterization

Detailed Answer:
Hi again,

Chemical cauterization is a procedure wherein a chemical which destroys the tissues is applied to the unwanted or over sensitive tissue. This will reduce the sensation of the irritation cause by the growth or the tissue.

Hope, I answered your query.

Wish you good health.

regards,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Medical Topics ,   ,  

Recent questions on  Anesthetic

doctor1 MD

I have a close friend that was in a serious auto accident ... brain buise is what they have told us. He has been sedated with propofol now on fentanyl . Seems extremely aggitated and much anxiety. when they lighten his meds to try to wake him up a little/ Does this sound correct. He is in ICU but was wondering if someone read to him or played soft music it would have a calming effect.

doctor1 MD

I have swollen gums , ulcers on my tongue, and my lower lip has several canker sores. I have been taking metronidazole for the last 3 days. Is this a side effect of the medicine or something else?

doctor1 MD

I have a bladder that is not functioning and have been self cathing for almost 7 weeks. The problem is not with the actual cathertization but after I finish...and not always immediately...I seem to have what I would term an ache or almost like a...

doctor1 MD

Is there a Benadryl -Malox- L:idocaine mouthwash available without prescription?

doctor1 MD

My son was intubated because he went in to a myxe dema coma. I was a stickler about keepin him on propofol because he had been HARD to extubate before, several times before. After nine days his abdomen bloated so severely that they wanted to cut him open and leave him open because he was born with Prune Belly syndrome and had MANY surgeries during his lifetime. We decided to let the pulmonologist extubate and let him pass. He had recieved a new kidney just shy of a year before this and the bloating had cut off his blood supply and ruined the kidney. I am tormented. I feel it was my fault.

doctor1 MD

i had some stents and had acid reflux really bad after the surgery, i was told it is the anesthetic and I am still burping. can this still be from the anesthetic? I get relief if I take an antacid, gaviscon, but this has been 3 months. No pain just burp burp burp.